Homology, Homotopy and Applications
- Homology Homotopy Appl.
- Volume 15, Number 2 (2013), 1-7.
The geometric realization of monomial ideal rings and a theorem of Trevisan
A direct proof is presented of a form of Alvise Trevisan’s theorem, that every monomial ideal ring is represented by the cohomology of a topological space. Certain of these rings are shown to be realized by polyhedral products indexed by simplicial complexes.
Homology Homotopy Appl., Volume 15, Number 2 (2013), 1-7.
First available in Project Euclid: 8 November 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 13F55: Stanley-Reisner face rings; simplicial complexes [See also 55U10]
Secondary: 55T20: Eilenberg-Moore spectral sequences [See also 57T35] 57T35: Applications of Eilenberg-Moore spectral sequences [See also 55R20, 55T20]
Bahri, A.; Bendersky, M.; Cohen, F. R.; Gitler, S. The geometric realization of monomial ideal rings and a theorem of Trevisan. Homology Homotopy Appl. 15 (2013), no. 2, 1--7. https://projecteuclid.org/euclid.hha/1383945273